MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE CARDIOFORM ASD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

W. L. GORE & ASSOCIATES, INC. GORE CARDIOFORM ASD OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number ASD44A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Limited imaging was provided for evaluation.Images show what appears to be an echogenic mass that is consistent with the appearance of thrombus on the right atrial disc of a gore® cardioform asd occluder.The gore® cardioform asd occluder instructions for use list device thrombosis or thromboembolic event resulting in clinical sequelae as potential clinical and device adverse events.
 
Event or Problem Description
It was reported the physician implanted a 44mm gore® cardioform asd occluder to treat an atrial septal defect on (b)(6) 2020.At the patient's one month follow-up, imaging revealed thrombus on the right atrial disc.The patient has been prescribed blood thinners.

Brand Name
GORE CARDIOFORM ASD OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10697289
Report Number2017233-2020-01362
Device Sequence Number11745623
Product Code MLV
UDI-Device Identifier00733132636518
UDI-Public00733132636518
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P050006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model NumberASD44A
Device Catalogue NumberASD44A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient Weight100